# SDR DALA2025013000721

- Difficulty date: January 26, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 91,219 hours, 43,044 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3225 DISC: OVERHEAD O2 MASK PANEL COVER IN AFT GALLEY CAME OFF ON TAKEOFF. C/A: SECURED O2 COVERS IN AFT GALLEY, A/C OK FOR SERVICE. (LP: 5662083)
